Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in the hand after taking a Methamphetamine shot?

I am an iv drug user. Shot meth in my the middle range of my arm, and missed. Now my vains in my wrist and hand are puffing and I m having to run and hold it down. It hurts spook bad I wanna die. What kind of antibacterial antibiotics do I need???PLS HELP ME
Thu, 11 May 2017
Report Abuse
General & Family Physician 's  Response
i'll try to answer your question and i hope it will help you. repeated iv injection and if not done with the correct technique and hygiene can caused the possibility of infection either in blood vessels or in muscle. the usually symptoms are swelling, redness, heat, pain and fever. first aid is to compress with cold water or nacl 0,9 %. it is advisable should be checked to the doctor for further examination such as blood leukocyte examination and if necessary blood culture. these conditions sometimes must be given antibiotics through iv, other than doctors can give pain killer or maybe anti coagulants. thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I injected meth into myself lastnight and I woke up this morning all swollen toes fingers hands were numb my fohead has recently been going numb on...